# SDR CALA2017100203384

- Difficulty date: October 2, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N69838
- Make and model: Boeing 737924ER
- Aircraft serial: 60121
- Aircraft time: 10,478 hours, 3,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CLOSET EMERGENCY LIGHT LENS MISSING.  INSTALLED NEW LENS IAW AMM 33-51-14-960-801. OPS CHECKED GOOD.
